Jump to content

skin


[be...]

Recommended Posts

???

anyone else think this whole wd process causes skin

issues as well??

i started breaking out during this

another great side effect?

Link to comment
Share on other sites

Yes benzohelllp! My skin issues have definitely flared up out of nowhere....I have developed itchy rashes on my legs and my face and neck have exploded with acne! Withdrawal is so cruel...I want my clear skin back!! Wishing you quick healing!  :)
Link to comment
Share on other sites

My mom started breaking out 1.5 months out and it seems to be getting worse.

I'm hoping it will not last too long since it showed up much later than all the other symptoms

 

 

Link to comment
Share on other sites

I have recently developed small sore if pressed  lumps all around my forehead etc. (Glad I have a fringe!)  Never had them before, + back of neck itchy.
Link to comment
Share on other sites

If you get a rash on one side of the body or face, go to the doctor and check for Shingles.  Shingles appears on one side of the body or face (asymmetrical).  If diagnosed early, there are treatments that can help.  I got Shingles about a month after my taper ended.  Stay on top of it.  If you get bumps and/or a rash on one side, see your doctor and ask about Shingles.

 

Vertigo

Link to comment
Share on other sites

Archived

This topic is now archived and is closed to further replies.

×
×
  • Create New...